# SDR IPXA12M73632

- Difficulty date: April 24, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 84,449 hours, 14,273 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7181509
- Condition: Cracked
- Location: Bs 1651 L13l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON SPLICE CRACKED AT BS 1651, L13L.  REMOVED, FABRICATED, & INSTALLED REPLACEMENT SPLICE FITTING IAW EA 011-5310-01-A3857,  REV IR & EO MD11-5310- 47003-A.
